# SDR UIEA2021092402106

- Difficulty date: September 23, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 95,112 hours, 21,133 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU PNEUMATICS INOP,  TRANSFER TO MDDR 153997 IAW MEL 49-11-01, CAT C.  REF LOG 1361938 - ITEM 13 - 24 SEP 21 - DEACTIVATED APU BLEED SHUT OFF VALVE REF AMM 36-11-04. OPS CHK GOOD. AP 20708 C/W. RAN PACKS USING APU AIR- NO ODOR. RAN PACKS USING ENG BLEED AIR- NO ODOR. LOCKED APU BLEED SHUT OFF VALVE IN CLOSED POSITION. DMI CONTINUES. REF LOG 1361939 - ITEM; 16 - 24SEP21 - C/W AP-20708. REF LP 136198 ITEM 13 FOR OPS CHK. NO ODOR PRESENT AT THIS TIME IN FLT DECK. THIS CLEARS DMI MDDR 153997. APU PNUEMATICS REACTIVATED PER MEL 49-11-01-01. OPS CHK GOOD. MCC NOTIFIED PLACARDS REMOVED.
